6 doctors weighed in:

Is it possible that acetaminophen allergy makes my pain worse?

6 doctors weighed in
Dr. Martin Ostro
Internal Medicine - Allergy & Immunology
5 doctors agree

In brief: Unlikely

Allergic reactions to Acetaminophen (apap) occur in less than 1% of cases and symptoms are typical for allergic reaction, such as causing itchy, red rash/hives or anaphylaxis (allergic reaction affecting several organ systems).
Pain in abdomen or extremity can be caused by apap in 1-10% of users, mechanism unknown. More likely, pain increase in area being treated is due to lack of effect by apap.

In brief: Unlikely

Allergic reactions to Acetaminophen (apap) occur in less than 1% of cases and symptoms are typical for allergic reaction, such as causing itchy, red rash/hives or anaphylaxis (allergic reaction affecting several organ systems).
Pain in abdomen or extremity can be caused by apap in 1-10% of users, mechanism unknown. More likely, pain increase in area being treated is due to lack of effect by apap.
Dr. Martin Ostro
Dr. Martin Ostro
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors